# SDR ACE122403

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 38,029 hours, 32,183 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 11895002331
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXHAUST SMELL IN CABIN ON TAKEOFF AND CLIMB.  MAINTENANCE LOCATED A DISCONNECTED NR 1 ENGINE INTAKE HEATED LIP (EXHAUST DUCT) TUBE.  EXHAUST COULD HAVE BEEN INGESTED BY THE ENGINE AND THEN MIXED WITH THE BLEED AIR.  NO PART FAILURE WAS OBSERVED.
